Shock waves and general relativity
Journées équations aux dérivées partielles (1994), article no. 4, 6 p.
@article{JEDP_1994____A4_0,
     author = {Smoller, Joel and Temple, Blake},
     title = {Shock waves and general relativity},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1994},
     zbl = {0870.53063},
     mrnumber = {1298675},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1994____A4_0}
}
Smoller, Joel; Temple, Blake. Shock waves and general relativity. Journées équations aux dérivées partielles (1994), article  no. 4, 6 p. http://www.numdam.org/item/JEDP_1994____A4_0/

1. Israel, W., «Singular Hypersurfaces and Thin Shells in General Relativity», Il Nuovo Cimento, Vol. XLIV B, N.1, (1966), 1 - 14.

2. Oppenheimer, J. R., and H. Snyder, «On Continued Gravitational Contraction», Phys. Rev., 56, (1939), 455-459. | Zbl 0022.28104

3. Smoller, J., «Shock Waves and Reaction-Diffusion Equations», Springer-Verlag, 1983. | MR 84d:35002 | Zbl 0508.35002

4. Smoller, J., and B. Temple, «Shock-Wave Solutions of the Einstein Equations : The Oppenheimer-Snyder Model for Gravitational Collapse Extended to the Case of Non-Zero Pressure», Arch. Rut. Mech. Anal., (too appear). | Zbl 0824.53080

5. Smoller, J., and B. Temple, «An Astrophysical Shock-Wave Solution of the Einstein Equations», (preprint).